| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 49-52


V. Lampret
      The Euler-Maclaurin formula and sums of powers revisited
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2401-2407.

A. Iampan
      The minimality and maximality of left (right) ideals in ternary semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2409-2417.

N. Soltankhah
      On the total domination subdivision numbers of grid graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2419-2432.

A. Solairaju, M. Antony Arockiasamy
      Graceful mirror-staircase graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2433-2441.

P. Sinha, H. Kumar, K. Baranwal
      Inclusion theorems for absolute matrix summability methods of an infinite series (IV)
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2443-2451.

K. Baranwal, H. Kumar, P. Sinha
      Some theorems on the general summability methods
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2453-2461.

Z. Mustafa, F. Awawdeh, W. Shatanawi
      Fixed point theorem for expansive mappings in G-metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2463-2472.

Boli Shao, Yaming Shi
      Mininjective dimensions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2473-2478.

Yanyan Liu
      \Sigma-FI-lifting modules
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2479-2486.

A. Aminataei, S. S. Hosseini
      The barrier of decomposition method
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2487-2494.

N. Faried, A. A. Bakery
      On k-nearly uniformly convex property in generalized Cesaro difference sequence space defined by weighted means
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2495-2504.

Al-Humedi Hameeda Oda, Al-Qatrany, Faeeza Lafta Hassan
      Modified algorithm to compute Adomian's polynomial for solving non-linear systems of partial differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2505-2521.

S. S. Bhatia, S. Manro, S. Kumar
      Fixed point theorem for weakly compatible maps using E.A. property in fuzzy metric spaces satisfying contractive condition of integral type
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2523-2528.

S. Manro, S. S. Bhatia, S. Kumar
      Expansion mapping theorems in G–metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2529-2535.

W. Khalid, A. Kh. Jassim
      A mathematical model for designing a multiple MTI filter using MIMO radar signals
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2537-2545.

S. George, I. Elmahdy
      An iteratively regularized projection method for nonlinear ill-posed problems
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2547-2565.

S. A. Al-Hadhrami
      Estimation of the population variance using ranked set sampling with auxiliary variable
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2567-2576.

P. Kumar Rao
      Totally real warped product submanifolds in generalized complex space forms
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2577-2586.

A. A. Nithya, I. Arockiarani
      Almost \delta^* - pre-I-continuous multifunctions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2587-2594.

Xiaona Fan, Qinglun Yan
      An interior point algorithm for variational inequality problems
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 49-52, 2595-2604.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |